Removable singularities of Hölder solutions of elliptic systems
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 341-342
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a29,
author = {N. N. Tarkhanov},
title = {Removable singularities of {H\"older} solutions of elliptic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {341--342},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a29/}
}
N. N. Tarkhanov. Removable singularities of Hölder solutions of elliptic systems. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 341-342. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a29/